Please use this identifier to cite or link to this item:
標題: Optimal control of a removable and non-reliable server in an M/M/1 queueing system with exponential startup time
作者: Wang, K.H.
關鍵字: cost;queue;server breakdown;startup time;finite-capacity;recursive method;service station;n-policy;infinite
Project: Mathematical Methods of Operations Research
期刊/報告no:: Mathematical Methods of Operations Research, Volume 58, Issue 1, Page(s) 29-39.
We study a single removable and non-reliable server in the N policy M/M/1 queueing system. The server begins service only when the number of customers in the system reaches N (N greater than or equal to 1). After each idle period, the startup times of the server follow the negative exponential distribution. While the server is working, it is subject to breakdowns according to a Poisson process. When the server breaks down, it requires repair at a repair facility, where the repair times follow the negative exponential distribution. The steady-state results are derived and it is shown that the probability that the server is busy is equal to the traffic intensity. Cost model is developed to determine the optimal operating N policy at minimum cost.
ISSN: 1432-2994
DOI: 10.1007/s001860300275
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.